• Select language: Ru / En

ISSN (Print) 2079-6900

ISSN (Online) 2587-7496

(Middle Volga Mathematical Society Journal)

Scientific Journal

Download

The criteria of the topological conjugacy of 3-diffeomorphisms with a finite number orbits of heteroclinic tangency

T. M. Mitryakova1, O. V. Pochinka2

AnnotationIn the present paper a class of 3-diffeomorphisms is considered, which differ from the gradient-like systems in the existence of the finite number of heteroclinic tangencies orbits. It is a well-known fact that such cascades are not structurally stable. However, the full system of topological invariants is found for them.
Keywordstopological conjugacy, heteroclinic contact, moduli of stability

1Docent of theory function chair of Nizhny Novgorod State University after N.I. Lobachevsky; tatiana.mitryakova@yandex.ru

2Professor of fundamental mathematics chair of National Research University Higher School of Economics; olga-pochinka@yandex.ru

Citation: T. M. Mitryakova, O. V. Pochinka, "[The criteria of the topological conjugacy of 3-diffeomorphisms with a finite number orbits of heteroclinic tangency]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,17:4 (2015) 37–40 (In Russian)